Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Night jerks.......

Posted by Mary on May 14, 1999, at 22:28:54

In reply to Re: Night jerks......., posted by PattyG on May 10, 1999, at 7:38:49

Dear Patty:
Paxil can cause Myocolnus and Bruxisum, so please let the prescribing Dr. know about the problems, and point out the PDR side effects to him so he can follow the proper proceedure for your husband. It would be important to note if your husband had any of these problems before starting the paxil or if it started afterwards. It is also important to stop the grinding of the teeth as that can cause damage to the teeth as well as headaches and TMJ.
I have the movement disorders you have mentioned as well as more problems due to being given paxil instead of pepcid(stomach meds)and that was over 2 and 1/2 yrs ago. I take neurontin for the tremors and Clonazepam for the myoclonus. Best to you and getting you and your husbands problem solved. Mary




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mary thread:5799